# SDR CA050617006

- Difficulty date: May 30, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,180 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: C3EM215
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN UPPER LT ARM, WHERE THE TUBE JOINS THE CIRCULAR MOUNT.
